# SDR CALA2016112500960

- Difficulty date: November 25, 2016
- Submitted: November 26, 2016
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 88,163 hours, 8,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FND FWD CABIN SEAT MOUNTED EMER LTS INOP. BATTERY PACK OF PWR SUPPLY (M33094) IN FAULT BATTERY PACK REPLACED IAW AMM 33-51-06. EMER LIGHT TEST SATISFACTORY.
